Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Alexander polynomials of equivariant slice and ribbon knots in $S^3$


Authors: James F. Davis and Swatee Naik
Journal: Trans. Amer. Math. Soc. 358 (2006), 2949-2964
MSC (2000): Primary 57M25
Published electronically: May 26, 2005
MathSciNet review: 2216254
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper gives an algebraic characterization of Alexander polynomials of equivariant ribbon knots and a factorization condition satisfied by Alexander polynomials of equivariant slice knots.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 57M25

Retrieve articles in all journals with MSC (2000): 57M25


Additional Information

James F. Davis
Affiliation: Department of Mathematics, Indiana University, Bloomington, Indiana 47405-4301

Swatee Naik
Affiliation: Department of Mathematics & Statistics, University of Nevada, Reno, Nevada 89557

DOI: http://dx.doi.org/10.1090/S0002-9947-05-03741-4
PII: S 0002-9947(05)03741-4
Received by editor(s): May 20, 2002
Received by editor(s) in revised form: May 11, 2004
Published electronically: May 26, 2005
Additional Notes: The first author was partially supported by a grant from the National Science Foundation
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.